# SDR AU981077

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rivet
- Condition: Missing
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIVETS MISSING FROM RIGHT HORIZONTAL STABILIZER SPAR.
